• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Experience needed

Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Hi Twylight, i'm happy to share my experiences with you.

My experiences of seroquel were mainly good apart from the drowsiness during the day and that they started pushing my trygliceride and cholesterol levels dangerously high and caused thyroidism. The best thing i liked about them was they helped me sleep really well.

I am now on abilify and though i do feel mentaly better and more alert the side effects are less than pleasing, restlessness, nausea, aching leg muscles and the occasional bout of dioreah (though this may be caused by my ibs).
 
unlucky

unlucky

Well-known member
Founding Member
Joined
Mar 21, 2009
Messages
2,858
Location
Glasgow
Colin, did you find you put on a lot of weight on seroquel? I've been on it for about 8 months and I've put on a stone and a half. I needed to put on some weight but it doesn't seem to be stopping and I don't think I'm eating much more than i used to.
 
Colin76

Colin76

Well-known member
Founding Member
Joined
Apr 22, 2008
Messages
781
Location
Northampton
Hi Emac1,

Strangely no, i only put on a stone in the six months i was on the seroquel.
 
Rambuie Perspecador

Rambuie Perspecador

Well-known member
Founding Member
Joined
Dec 21, 2007
Messages
338
Location
Nottingham
Hi Twylight,

Looked at the list and saw Orap - pimozide, there. Side=effects need to include 'dropping down dead' ! This story went round and so alarmingly, my GP withdrew the tablet and would not prescribe it. This was in the context of 'polypharmacy' - a topic which we could well explore here and with positive out-come for those who read here. I had been taking this with stelazine and kemadrin. More of that some other time.

The issue of fatalities is never discussed in any of the journals on pharmacy. Another Taboo subject? Maybe litigation would ensue...

Could make some helpful noises about Amisulpiride, but my diabetes, sleep apnoea, high cholesterol and appalling weight-gain is enough to contend with for now, without all That. :(
 
Top